# SDR CA061218015

- Difficulty date: December 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 6,208 hours
- Engine: Ge CF343A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: Hydraulic  Sys
- Part time: 1,371 hours
- Component: Hydraulic Sys
- Component part number: 6310806
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOST OF NR 3 SYSTEM HYDRAULIC FLUID IN FLIGHT. THE NR 3B PUMP HAS FAILED ON FLANGE GASKET.  THE PUMP HAS BEEN REPLACED AND A\C RETURNED TO SERVICE. A/C HOURS:  6816:27 A/C CYCLES ; 7302  (TC NR 20061218015)
